Alert archive / Montana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 39, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 9, 2017, 6:38 PM MDT for Broadwater County, Jefferson County, Lewis and Clark County, Montana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2017, 6:38 PM MDT (00:38 UTC)
- Expired
- Jul 9, 2017, 7:15 PM MDT
- In force
- 37 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Broadwater County, MT, Jefferson County, MT, Lewis and Clark County, MT
The radar
The Great Falls radar (KTFX), 110 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 6:44 PM MDT | TSTM WND GST 44 | 3 Wnw East Helena, MT | HELENA AIRPORT ASOS MEASURED A 44 MPH WIND GUST |
| Jul 9, 6:46 PM MDT | TSTM WND GST 53 | 6 E Marysville, MT | TRAINED SPOTTER REPORTED A MEASURED WIND GUST OF 53 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 0.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 3424 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
411
WUUS55 KTFX 100038
SVRTFX
MTC007-043-049-100115-
/O.NEW.KTFX.SV.W.0039.170710T0038Z-170710T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
638 PM MDT SUN JUL 9 2017
The National Weather Service in Great Falls has issued a
* Severe Thunderstorm Warning for...
Southeastern Lewis and Clark County in west central Montana...
Northwestern Broadwater County in southwestern Montana...
Northeastern Jefferson County in southwestern Montana...
* Until 715 PM MDT
* At 638 PM MDT, a severe thunderstorm was located near Helena,
moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Helena, East Helena, Montana City, York, Alhambra, Spring Meadow
Lake State Park, Clancy, Black Sandy State Park, Austin and
Jefferson City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Helena or Hauser Lake, get away from the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4661 11230 4677 11214 4674 11160 4628 11188
4653 11231
TIME...MOT...LOC 0038Z 289DEG 19KT 4663 11209
HAIL...<.75IN
WIND...60MPH
$$
Moldan2 follow-up statements
690
WWUS55 KTFX 100054
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
654 PM MDT SUN JUL 9 2017
MTC007-043-049-100115-
/O.CON.KTFX.SV.W.0039.000000T0000Z-170710T0115Z/
Lewis and Clark MT-Broadwater MT-Jefferson MT-
654 PM MDT SUN JUL 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHEASTERN LEWIS AND CLARK...NORTHWESTERN BROADWATER AND
NORTHEASTERN JEFFERSON COUNTIES...
At 653 PM MDT, a severe thunderstorm was located over Helena, moving
east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Helena, East Helena, Montana City, York, Alhambra, Spring Meadow Lake
State Park, Clancy, Black Sandy State Park, Austin and Jefferson
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Helena or Hauser Lake, get away from the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4661 11230 4677 11214 4674 11160 4628 11188
4653 11231
TIME...MOT...LOC 0053Z 289DEG 19KT 4660 11198
HAIL...<.75IN
WIND...60MPH
$$
Moldan313
WWUS55 KTFX 100120
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
720 PM MDT SUN JUL 9 2017
MTC007-043-049-100130-
/O.EXP.KTFX.SV.W.0039.000000T0000Z-170710T0115Z/
Lewis and Clark MT-Broadwater MT-Jefferson MT-
720 PM MDT SUN JUL 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS AND
CLARK...NORTHWESTERN BROADWATER AND NORTHEASTERN JEFFERSON COUNTIES
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 4661 11230 4677 11214 4674 11160 4628 11188
4653 11231
TIME...MOT...LOC 0120Z 289DEG 19KT 4656 11180
$$
CoulstonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 5:25 PM MDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 9, 5:25 PM MDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 525 PM MDT Sun Jul 9 2017 ...UPDATED AVIATION SECTION... .SYNOPSIS... Several upper level disturbances will move through the region tonight through Tuesday. As a result, expect scattered showers and thunderstorms to develop during this time, mainly during the daylight hours. Some storms could be severe tonight and then again on Monday, with the main severe threat being damaging wind gusts. High temperatures will cool a few degrees through Tuesday, before another significant heat wave develops by late next week. && .DISCUSSION... Rest of Today through Tonight...an embedded wave was ascending the upstream side of an amplified ridge this afternoon, who's axis extended north from Western Wyoming, through Central Montana, and into the Canadian Provinces of Alberta/Saskatchewan. The aforementioned wave will crest the ridge through the evening hours tonight, providing weak large scale ascent across portions of Southwestern and Central Montana. In addition, strong diurnal heating over the higher terrain of these regions was also providing orographic lift this afternoon. The combination of weak instability, 0-6km bulk shear on the order of 20-35kts, and the aforementioned lifting mechanisms, has led to the development of scattered thunderstorms as of early this afternoon across Southwestern Montana. These storms are generally expected to lift northeast into portions of Central Montana through the evening hours tonight, before slowly dissipating near the midnight hour. Current thinking is that the northward extent of these storms will generally be along and south of an Augusta, to Great Falls, to Fergus line. With deep inverted-V soundings present due to very dry air residing in the lowest levels of the atmosphere, am thinking the primary threat with any storms this afternoon/evening will be strong to damaging wind gusts. While some hailstones to the size of nickles and potentially quarters are possible, given wet-bulb zero heights of 13,000ft+, am thinking this severe weather mode will be quiet limited. - Moldan Monday through Tuesday...Multiple shortwave troughs are expected to traverse the CWA during this period. At the surface, a weak low centered in vicinity of Southeast AB Monday morning should reach Southeast SK by the end of the period, allowing a weak cold front to advance southeastward over the CWA Monday afternoon and evening. This pattern looks to be favorable for multiple rounds of scattered showers and thunderstorms over the region, especially Monday afternoon through daybreak Tuesday. Moderate to strong vertical wind shear and moderate instability will likely promote severe thunderstorms. During the afternoon and early evening, a dry and deeply-mixed boundary layer will result in damaging wind gusts being the primary severe weather threat. Despite nocturnal boundary layer stabilization, the main threat may then transition to severe hail up to half dollar-size late Monday evening into early Tuesday morning. During this time period, significant elevated instability may materialize within the hail growth zone, especially over the Hi- Line. Additional showers and thunderstorms, some strong, are then possible the rest of Tuesday. A slight cooling trend is expected during the period due to the aforementioned cold frontal passage and series of shortwave troughs moving overhead. Jaszka Tuesday night through Sunday...The pattern during this period can best be characterized as becoming seasonably hot and dry. Upper- level high pressure builds over the region from mid-week through Saturday, then remains fairly steady into Sunday. Surface-to-mid- level thickness values by next weekend could surpass yesterday's (Saturday's) values, which would result in high temperatures near or surpassing 100 degrees in many locations outside of the mountains next weekend, and likely resulting in matching or surpassing many daily record highs. Any showers or thunderstorms that may form during this time will likely be terrain-based and on the dry side, providing little to no relief from the worsening drought over our eastern plains counties. Exercising quality heat safety and fire weather safety measures will be the primary messaging themes as we approach the later part of the week into next weekend. CC && .AVIATION... Updated 2325z. VFR conditions will mostly persist through the day on Monday. Some stronger storms may produce brief MVFR ceilings, but am not confident enough that this will happen to include in the TAFs. A disturbance moving over Central and Southwest Montana will continue scattered strong thunderstorms south of a KCTB-KHVR line through around 05Z. The main threat from these storms will be wind gusts potentially up to 45 kt at times. Brief showers and pea sized hail are possible but not likely. The airmass will stabilize overnight, but an increasingly moist and unstable southwest flow aloft will move into the area after 18Z. A frontal boundary will linger over a KLWT-KDLN line during this time, and another boundary will move south over the Hi-Line. This set-up will help cause scattered thunderstorms to develop over much of the area. Again, the main threat will be strong wind gusts, but brief heavy rain and small hail will also be possible. Coulston && .FIRE WEATHER... The main fire weather concern for the rest of today and Monday will be strong thunderstorms that produce frequent lightning and strong/gusty erratic wind gusts. The best chance for stronger storms to occur will be during the afternoon/evening hours. Looking ahead...afternoon temperatures will cool a bit into the 80s for Tue/Wed...only for another significant heat wave to develop on Thursday and continue into next weekend (afternoon highs 90s/lower 100s). No significant/widespread rainfall is expected after Tuesday at this time. Brusda/Moldan && .PRELIMINARY POINT TEMPS/POPS... GTF 58 90 56 83 / 20 30 30 10 CTB 56 85 53 78 / 10 20 30 20 HLN 60 90 57 86 / 40 40 30 10 BZN 55 90 52 83 / 40 30 20 10 WEY 43 81 44 77 / 40 20 20 10 DLN 55 87 52 82 / 40 20 10 10 HVR 60 94 59 83 / 10 20 30 30 LWT 59 89 55 81 / 20 30 30 20 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && weather.gov/greatfalls
In the hours before
Special weather statement, Jul 9, 6:00 PM MDT, 38 minutes before
Special Weather Statement National Weather Service Great Falls MT 600 PM MDT SUN JUL 9 2017 MTZ008-015-100045- Madison-Beaverhead- 600 PM MDT SUN JUL 9 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MADISON AND CENTRAL BEAVERHEAD COUNTIES... At 559 PM MDT, a strong thunderstorm was located 10 miles north of Dillon, moving east at 40 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Dillon, Sheridan, Twin Bridges, Alder, Laurin and Glen. LAT...LON 4519 11275 4545 11291 4571 11218 4530 11196 TIME...MOT...LOC 2359Z 248DEG 33KT 4537 11264 Coulston
Special weather statement, Jul 9, 6:02 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Great Falls MT
602 PM MDT SUN JUL 9 2017
MTZ008-015-100045-
Madison-Beaverhead-
602 PM MDT SUN JUL 9 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON AND
SOUTHEASTERN BEAVERHEAD COUNTIES...
At 601 PM MDT, a strong thunderstorm was located 15 miles northwest
of Lima, or 32 miles south of Dillon, moving east at 40 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Lima and Dell.
LAT...LON 4456 11304 4460 11308 4462 11305 4468 11307
4470 11310 4477 11313 4482 11324 4524 11219
4471 11194 4454 11304
TIME...MOT...LOC 0001Z 248DEG 33KT 4477 11285
CoulstonSpecial weather statement, Jul 9, 6:06 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Great Falls MT
606 PM MDT SUN JUL 9 2017
MTZ050-051-054-100030-
Fergus MT-Judith Basin MT-Meagher MT-
606 PM MDT SUN JUL 9 2017
...SPECIAL WEATHER STATEMENT...
At 603 PM MDT, Doppler radar was tracking showers and thunderstorms
over southern portions of Fergus and Judith Basin counties.
Winds in excess of 35 to 50 mph will be possible with these showers
and storms.
Locations impacted include...
Lewistown, Hobson, Moore, Grass Range, Forestgrove, Moccasin, Ackley
Lake State Park, Sapphire Village, Glengarry, Utica, Garneill,
Giltedge, Heath and Buffalo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds or recreating outside should consider seeking
sturdy shelter until these showers and storms pass.
&&
LAT...LON 4675 10864 4675 10938 4670 10939 4669 10945
4670 10982 4675 10996 4674 11003 4675 11005
4671 11015 4672 11027 4663 11030 4690 11032
4713 10977 4716 10874 4710 10873 4708 10860
TIME...MOT...LOC 0003Z 263DEG 26KT 4686 10960
MoldanSpecial weather statement, Jul 9, 6:11 PM MDT, 27 minutes before
Special Weather Statement National Weather Service Great Falls MT 611 PM MDT SUN JUL 9 2017 MTZ015-052-055-100045- Madison-Jefferson-Gallatin- 611 PM MDT SUN JUL 9 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON... SOUTHEASTERN JEFFERSON AND NORTHWESTERN GALLATIN COUNTIES... At 610 PM MDT, a strong thunderstorm was located near Harrison, or 25 miles northeast of Virginia City, moving east at 30 mph. Winds in excess of 40 mph are expected with this storm. Brief heavy rain is also possible. Locations impacted include... Harrison, Pony, Norris, Amsterdam, Gallatin Gateway, Church Hill and Madison Buffalo Jump State Park. LAT...LON 4549 11194 4576 11196 4587 11120 4547 11119 TIME...MOT...LOC 0010Z 265DEG 27KT 4564 11173 Coulston
Special weather statement, Jul 9, 6:15 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Great Falls MT
615 PM MDT SUN JUL 9 2017
MTZ012-014-052-054-100100-
Cascade MT-Jefferson MT-Central and Southern Lewis and Clark MT-
Meagher MT-
615 PM MDT SUN JUL 9 2017
...SPECIAL WEATHER STATEMENT...
At 613 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles southwest of Wolf Creek to 7 miles
northeast of Garrison. Movement was east at 25 mph.
Winds in excess of 30 to 40 mph will be possible with these storms.
Locations impacted include...
Helena, East Helena, Marysville, Rimini, Spring Meadow Lake State
Park, Canyon Creek, Black Sandy State Park and Austin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Hauser Lake or Lake Helena, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4686 11234 4692 11157 4632 11216 4638 11237
4641 11232 4662 11230 4666 11233 4666 11241
4670 11242 4670 11252 4674 11253
TIME...MOT...LOC 0013Z 273DEG 22KT 4681 11232 4657 11268
MoldanSpecial weather statement, Jul 9, 6:31 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Great Falls MT
631 PM MDT SUN JUL 9 2017
MTZ050-051-100100-
Fergus MT-Judith Basin MT-
631 PM MDT SUN JUL 9 2017
...SPECIAL WEATHER STATEMENT...
At 629 PM MDT, Doppler radar continued to track weakening showers
and thunderstorms over southern portions of Judith Basin and Fergus
counties that were producing gusty outflow winds.
Winds in excess of 30 to 50 mph will be possible with these showers
and storms.
Locations impacted include...
Lewistown, Hobson, Moore, Grass Range, Forestgrove, Ackley Lake State
Park, Glengarry, Heath, Buffalo and Garneill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds or recreating outside should consider seeking
sturdy shelter until these showers and storms pass.
These storms may re-intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4675 10864 4675 10938 4670 10939 4669 10945
4670 10982 4675 10996 4674 11010 4671 11015
4673 11021 4687 11021 4712 10955 4713 10874
4710 10873 4708 10860
TIME...MOT...LOC 0026Z 273DEG 26KT 4685 10932
MoldanThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 6:00 PM MDT | Special Weather Statement | TFX | Madison | 45 min |
| Jul 9, 6:02 PM MDT | Special Weather Statement | TFX | Beaverhead | 43 min |
| Jul 9, 6:06 PM MDT | Special Weather Statement | TFX | Fergus | 24 min |
| Jul 9, 6:11 PM MDT | Special Weather Statement | TFX | Gallatin | 34 min |
| Jul 9, 6:15 PM MDT | Special Weather Statement | TFX | Broadwater | 45 min |
| Jul 9, 6:31 PM MDT | Special Weather Statement | TFX | Fergus | 29 min |
| Jul 9, 6:49 PM MDT | Special Weather Statement | TFX | Beaverhead | 26 min |
| Jul 9, 6:53 PM MDT | Special Weather Statement | TFX | Judith Basin | 37 min |
| Jul 9, 7:02 PM MDT | Special Weather Statement | TFX | Cascade, Lewis and Clark | 28 min |
| Jul 9, 7:15 PM MDT | Special Weather Statement | TFX | Broadwater, Meagher | 45 min |
| Jul 9, 7:34 PM MDT | Special Weather Statement | TFX | Judith Basin | 26 min |
| Jul 9, 7:37 PM MDT | Special Weather Statement | TFX | Cascade | 23 min |
| Jul 9, 7:51 PM MDT | Special Weather Statement | TFX | Deer Lodge | 24 min |
| Jul 9, 8:03 PM MDT | Special Weather Statement | TFX | Cascade | 27 min |
| Jul 9, 8:10 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 35 min |
| Jul 9, 9:00 PM MDT | Special Weather Statement | TFX | Cascade | 30 min |
| Jul 9, 9:39 PM MDT | Special Weather Statement | TFX | Beaverhead | 21 min |
| Jul 9, 10:13 PM MDT | Special Weather Statement | TFX | Deer Lodge | 32 min |
| Jul 9, 10:46 PM MDT | Special Weather Statement | TFX | Deer Lodge | 29 min |
| Jul 10, 3:53 AM MDT | Red Flag Warning | TFX | Blaine, Chouteau, Fergus, Hill, Phillips | 17 hr |
| Jul 10, 11:42 AM MDT | Special Weather Statement | TFX | Broadwater | 48 min |
| Jul 10, 11:46 AM MDT | Special Weather Statement | TFX | Judith Basin | 44 min |
| Jul 10, 11:51 AM MDT | Special Weather Statement | TFX | Cascade | 39 min |
| Jul 10, 12:04 PM MDT | Special Weather Statement | TFX | Judith Basin | 41 min |
| Jul 10, 12:17 PM MDT | Special Weather Statement | TFX | Broadwater | 43 min |
| Jul 10, 12:39 PM MDT | Special Weather Statement | TFX | Judith Basin | 36 min |
| Jul 10, 12:42 PM MDT | Special Weather Statement | TFX | Gallatin | 33 min |
| Jul 10, 12:55 PM MDT | Special Weather Statement | TFX | Meagher | 50 min |
| Jul 10, 1:01 PM MDT | Special Weather Statement | TFX | Fergus | 44 min |
| Jul 10, 1:10 PM MDT | Special Weather Statement | TFX | Silver Bow | 50 min |
| Jul 10, 1:25 PM MDT | Special Weather Statement | TFX | Judith Basin | 50 min |
| Jul 10, 1:48 PM MDT | Special Weather Statement | TFX | Judith Basin | 42 min |
| Jul 10, 1:51 PM MDT | Special Weather Statement | TFX | Beaverhead | 39 min |
| Jul 10, 1:53 PM MDT | Special Weather Statement | TFX | Jefferson | 52 min |
| Jul 10, 1:56 PM MDT | Special Weather Statement | TFX | Silver Bow | 49 min |
| Jul 10, 2:26 PM MDT | Special Weather Statement | TFX | Jefferson | 34 min |
| Jul 10, 2:28 PM MDT | Special Weather Statement | TFX | Silver Bow | 32 min |
| Jul 10, 2:47 PM MDT | Special Weather Statement | TFX | Beaverhead | 13 min |
| Jul 10, 3:00 PM MDT | Special Weather Statement | TFX | Silver Bow | 45 min |
| Jul 10, 3:08 PM MDT | Severe Thunderstorm Warning | TFX | Jefferson, Madison | 37 min |
| Jul 10, 3:13 PM MDT | Special Weather Statement | TFX | Broadwater | 47 min |
| Jul 10, 3:16 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead, Madison | 29 min |
| Jul 10, 3:25 PM MDT | Special Weather Statement | TFX | Gallatin | 50 min |
| Jul 10, 3:27 PM MDT | Special Weather Statement | TFX | Madison | 48 min |
| Jul 10, 4:11 PM MDT | Special Weather Statement | TFX | Gallatin | 49 min |
| Jul 10, 4:40 PM MDT | Severe Thunderstorm Warning | TFX | Jefferson | 20 min |
| Jul 10, 4:42 PM MDT | Special Weather Statement | TFX | Jefferson | 48 min |
| Jul 10, 4:57 PM MDT | Special Weather Statement | TFX | Meagher | 33 min |
| Jul 10, 4:58 PM MDT | Special Weather Statement | TFX | Gallatin | 47 min |
| Jul 10, 5:02 PM MDT | Special Weather Statement | TFX | Jefferson | 43 min |
| Jul 10, 5:08 PM MDT | Special Weather Statement | TFX | Gallatin, Madison | 37 min |
| Jul 10, 5:45 PM MDT | Special Weather Statement | TFX | Gallatin | 30 min |
| Jul 10, 5:57 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 48 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.